MathSciNet Relay Station
MathSciNet bibliographic data
MR1954042 60E05 (62E10)
Lefèvre, Claude; Papathanasiou, Vasilis; Utev, Sergey Generalized Pearson distributions and related characterization problems. Ann. Inst. Statist. Math. 54 (2002), no. 4, 731–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement